MathSciNet Relay Station
MathSciNet bibliographic data
MR1646214 (2000e:32015) 32F45 (32A07)
Zwonek, Włodzimierz On Carathéodory completeness of pseudoconvex Reinhardt domains. Proc. Amer. Math. Soc. 128 (2000), no. 3, 857–864.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement